Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Is it normal for a kidney donor to have staples left inside him ?

Hi i was a kidney donor in 98 for my mother 14 years ago and i have some staples left inside me, is this normal? and way not the dissolvable stitches .and @ this time i am have trouble on that side were the staples.are i have gone to the doctor because of the trouble i am having from the x-rays it show that the area is swollen were the stalpes are.
Asked On : Sun, 13 Mar 2011
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
Homeopath 's  Response
hi virginia;
welcome to healthcare magic
Internally stitches are done mostly with vicryl or dissolvable sutures .Why you had internally staples please consult the operating doctor.As you are having trouble ;pain & swelling ;also X-ray shows staples you need to consult the doctor ASAP .He will examine you & treat you accordingly & even remove the staples.
wishing you good health
Answered: Sun, 13 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor